# SDR AALA202411182607

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 30,088 hours, 14,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pilot Valve
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. L/G CTL MESSAGE ON GEAR PAGE IN AMBER.  PRIOR TO PUSHBACK, LGCIU 1 FAULT BUT WA SCLEARED WITH MAINTENANCE AND BYTE TESTED OK. RETUIRNED TO FIELD EMEREGNCY DECLARE. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED PILOT VALVE ON LANDING GEAR SAFET VALVE IAW AMM 32-31-17.
